Translator Disclaimer
November/December 2014 A nonhomogeneous quasilinear elliptic problem involving critical growth and Hardy potentials
Luiz F.O. Faria, Olímpio H. Miyagaki, Fábio R. Pereira
Differential Integral Equations 27(11/12): 1171-1186 (November/December 2014).

Abstract

In this paper, we obtain a multiplicity result for a nonhomogeneous elliptic problem involving critical growth and an improved Hardy potential. The Moser inequality and Hardy inequality due to Adimurthi and Sandeep, are combined with critical point

Citation

Download Citation

Luiz F.O. Faria. Olímpio H. Miyagaki. Fábio R. Pereira. "A nonhomogeneous quasilinear elliptic problem involving critical growth and Hardy potentials." Differential Integral Equations 27 (11/12) 1171 - 1186, November/December 2014.

Information

Published: November/December 2014
First available in Project Euclid: 18 August 2014

zbMATH: 1340.35055
MathSciNet: MR3250758

Subjects:
Primary: 35A15, 35B33, 35J60, 35J75

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 11/12 • November/December 2014
Back to Top